# SDR 97ZZZX2924

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6122K
- Make and model: Cessna 150M
- Aircraft serial: 15077536
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rudder
- Part number: 04310043
- Condition: Cracked
- Location: Forward Rib
- Part time: 4,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, CRACKS WERE FOUND IN THE FORWARD RIB OF THE RUDDER AROUND THE TOP LIGHTNING HOLE.  PART WAS REMOVED AND REPLACED.  ANNUAL INSPECTIONS OF THIS AREA ARE RECOMMENDED.
